Open 3-manifolds as 3-fold branched coverings.



Downloads per month over past year

Montesinos Amilibia, José María (2001) Open 3-manifolds as 3-fold branched coverings. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas, 95 (2). pp. 279-280. ISSN 1578-7303

[thumbnail of montesinos61.pdf] PDF
Restringido a Repository staff only


Official URL:


It is announced that the Freudenthal compactification of an open, connected, oriented 3-manifold is a 3-fold branched covering of S 3 . The branching set is as nice as can be expected. Some applications are given.

Item Type:Article
Uncontrolled Keywords:Freudenthal compactification; Open 3-manifolds; branched coverings; wild knot
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:22240
Deposited On:05 Jul 2013 16:53
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page